# SDR IXXA2022102200004

- Difficulty date: October 22, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31016
- Condition: Corroded
- Location: Rt Wing
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE SKIN HAS CORROSION IN MULTIPLE AREAS ON BOTH SIDES (UPPER/LOWER) APPROXIMATELY AT WS. 188 TO WS. 216.
